MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,C-SECTION,FEN,CLR SCREEN,WIRE,7/CS

MEDLINE INDUSTRIES, LP MEDLINE; DRAPE,C-SECTION,FEN,CLR SCREEN,WIRE,7/CS
Catalog Number DYNJP6108
Medical Device Problem Codes Material Split, Cut or Torn (4008); Adhesive Too Strong (4071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that that the clear screen is coming apart at the drape, exposing patient and breaking sterility.Incise adhesion is harder to remove from patient skin.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the clear screen is coming apart at the drape, exposing patient and breaking sterility.Incise adhesion is harder to remove from patient skin.

Brand Name
MEDLINE
Common Device Name
DRAPE,C-SECTION,FEN,CLR SCREEN,WIRE,7/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25540706
Report Number1417592-2026-02665
Device Sequence Number21160209
Product Code PUI
UDI-Device Identifier10888277668843
UDI-Public10888277668843
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP6108
Device Lot Number45025120253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown